Sh:717

Bib entry
@article{Sh:717,
 author = {Eklof, Paul C. and Shelah, Saharon},
 title = {{The structure of $\mathrm{Ext}(A,\mathbb Z)$ and GCH: possible co-Moore spaces}},
 journal = {Math. Z.},
 fjournal = {Mathematische Zeitschrift},
 volume = {239},
 number = {1},
 year = {2002},
 pages = {143--157},
 issn = {0025-5874},
 doi = {10.1007/s002090100288},
 mrclass = {03E75 (03E35 20K99)},
 mrnumber = {1879333},
 mrreviewer = {Fred Richman},
 doi = {10.1007/s002090100288},
 note = {\href{https://arxiv.org/abs/math/0303344}{arXiv: math/0303344}},
 arxiv_number = {math/0303344}
}